Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular heartbeat, coarse coughing, fatigue, taking losartan, metroprol succ. What can be done?

IM CURRENTLY taking losartan,12.5 mg.and metoprol succ er 50 mg. both once a day and lately im not liking how they have me feeling,such as irregular heartbeat coughing harshly (i dont smoke ) and fatigue . i went to the urgent care yesterday but would you believe that my heart was not pounding out of whack while i was there so i got no treatment. what do you suggest dr.?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
you are feeling irregular heart beat, associated with cough & fatigue, it could be some heart beating irregularity problem, like arrhythmias, you need to take ECG urgently, consult a cardiologist.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor